£2.12 (£0.15 / Count)
FREE same-day delivery on orders over £40.00 with Prime
In Stock.
To add to cart, join Prime
A Prime membership is required to shop Amazon Fresh on Amazon. Learn more
Cancel Anytime
Already a member? Sign In
Dispatches from Amazon Fresh
Sold by Amazon Fresh
Have one to sell?
Loading recommendations for you

Adding to basket...

Added to Basket

Not Added

Item is in your basket

View Basket

Not Added

There was a problem adding this item to your Basket Please try again later.
We do not have any recommendations at this time
Continue shopping

Panadol Extra Advance Pain Relief Tablets, 500mg Paracetamol Tablets with 65 mg Caffeine, Pack of 14

4.7 out of 5 stars 7,331 ratings

RRP: £2.89
Price: £2.12 (£0.15 / Count)
You Save: £0.77 (27%)
Extra Advance Tablets

About this item

  • This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
  • Powerful effective relief
  • Contains caffeine to amplify the pain-relieving effect of paracetamol
  • Reduces fever
  • Contains paracetamol and caffeine

Climate Pledge Friendly

Climate Pledge Friendly

Climate Pledge Friendly uses sustainability certifications to highlight products that support our commitment to help preserve the natural world. Time is fleeting. Learn more

PRODUCT CERTIFICATION (1)

Compact by Design (Certified by Amazon) products remove excess air and water, which reduces the carbon footprint of delivery and packaging.

Compact by Design is a new sustainability certification created by Amazon to identify products that, while they may not look much different, have a more efficient design. With the removal of excess air and water, products require less packaging and become more efficient to dispatch. At scale, these small differences in product size and weight lead to significant carbon emission reductions.

Learn more about this certification

Important information

Safety Information:

To avoid suffocation, keep bags away from babies, young children and pets.

Ingredients:

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Organic Certification

Where products are marked as organic, please note that Amazon EU is certified for retail and fulfillment of organic food, according to EU Organic Food regulations, issued by control body LU-BIO-04.

Legal Disclaimer

Unless expressly indicated in the product description, Amazon.co.uk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. This notice does not affect your legal rights. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website. 

Disclaimer: While we work to ensure that product information on our website is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our website. All information about the products on our website is provided for information purposes only. We recommend that you do not solely rely on the information presented on our website. Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer. Content on this site is not intended to substitute for advice given by medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements about products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition. Amazon.co.uk accepts no liability for inaccuracies or misstatements about products by manufacturers or other third parties. This does not affect your statutory rights.

Product description

Product Description

Panadol Extra Advance Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain-relieving effect of paracetamol. When you've got a headache, Panadol Extra Advance can deliver powerful, effective relief. And it's gentle on your stomach too. Panadol Extra Advance can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Advance can also relieve common types of pain, including back pain, toothache, period pain and joint pain.

Ingredients

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.


From the manufacturer


Focus on sustainability

Small changes in product size and weight lead to lower carbon emissions.

We created Compact by Design to identify products that, while they may not always look very different, have a more efficient design. With the removal of excess air and water, products require less packaging and become more efficient to dispatch. At scale, these small differences in product size and weight lead to significant carbon emission reductions.

Product information

Technical Details

General Information
Nutrition Facts

Additional Information

Feedback

Would you like to tell us about a lower price?

Customer questions & answers

See questions and answers

Customer reviews

4.7 out of 5 stars
4.7 out of 5
7,331 global ratings

Top reviews from United Kingdom

Reviewed in the United Kingdom on 23 June 2021
Style Name: Advance TabletsVerified Purchase
47 people found this helpful
Report abuse
Reviewed in the United Kingdom on 7 June 2022
Style Name: Extra Advance TabletsVerified Purchase
14 people found this helpful
Report abuse
Reviewed in the United Kingdom on 17 February 2021
Style Name: ActiFast Soluble TabletsVerified Purchase
Customer image
4.0 out of 5 stars Works, better tasting then supermarket own brands
By DragonWolf5589 on 17 February 2021
I struggle to swollow tablets and capsules so inhave to rely on soluable medications.

Since my local major brand supermarket has decided to no longer sell this and ONLY sell the caffeine ones, I found it very hard to find any that I could take especially before I go to bed at night.

The Downside is here on amazon they do cost more then retail stores, however it's not dramatically increase of cost, and all the places I can get to, especially during lockdown, no longer sell these.

I do wish they were cheaper overall as compared to tablets at 89p this cost well over £3.50 and do the same thing. Feels like disabled people are being taxed for not being able to swollow normal tablets.
Images in this review
Customer image
Customer image
15 people found this helpful
Report abuse
TOP 500 REVIEWER
Reviewed in the United Kingdom on 15 December 2020
Style Name: Advance TabletsVerified Purchase
14 people found this helpful
Report abuse
Reviewed in the United Kingdom on 1 July 2021
Style Name: Advance TabletsVerified Purchase
7 people found this helpful
Report abuse
Reviewed in the United Kingdom on 20 January 2022
Style Name: ActiFast Soluble TabletsVerified Purchase
4 people found this helpful
Report abuse
Reviewed in the United Kingdom on 2 June 2022
Style Name: Extra Advance TabletsVerified Purchase
One person found this helpful
Report abuse
Reviewed in the United Kingdom on 28 August 2018
Style Name: Extra Advance TabletsVerified Purchase
Customer image
1.0 out of 5 stars “14” there’s only 6 tablets!!
By Amazon Customer on 28 August 2018
Only 6 tablets!! What a complete waste of money.
Do not buy if your expecting what was said
Images in this review
Customer image Customer image
Customer imageCustomer image
20 people found this helpful
Report abuse